Alert archive / Oklahoma / Wind Advisories in 2016

Wind Advisory 11, NWS Norman, OK

November 16, 201616 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Nov 16, 2016, 2:31 PM CST for 16 counties in Oklahoma. It took effect at Nov 17, 2016, 10:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2016, 2:31 PM CST (20:31 UTC)
In effect from
Nov 17, 2016, 10:00 AM CST
Expired
Nov 17, 2016, 4:57 PM CST
In force
7 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Blaine County, OK, Canadian County, OK, Cleveland County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 76 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2858 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

364 
WWUS74 KOUN 162031
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
231 PM CST WED NOV 16 2016

OKZ006>008-011>013-017>020-024>026-029-030-170445-
/O.NEW.KOUN.WI.Y.0011.161117T1600Z-161118T0000Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-
PAYNE-CANADIAN-OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE-
INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD...
POND CREEK...LAMONT...WAKITA...PONCA CITY...BLACKWELL...
FAIRVIEW...ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER...
HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...
MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE
231 PM CST WED NOV 16 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. 

* TIMING...LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON.

* WINDS...25 TO 30 MPH SUSTAINED WINDS WITH GUSTS UP TO 45 MPH.

* IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING. 

&&

$$
4 follow-up statements
518 
WWUS74 KOUN 170236 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CST WED NOV 16 2016

OKZ006>008-011>013-017>020-024>026-029-030-171100-
/O.CON.KOUN.WI.Y.0011.161117T1600Z-161118T0000Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-
PAYNE-CANADIAN-OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE-
INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD...
POND CREEK...LAMONT...WAKITA...PONCA CITY...BLACKWELL...
FAIRVIEW...ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER...
HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...
MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE
836 PM CST WED NOV 16 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY...

* TIMING...LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON.

* WINDS...25 TO 30 MPH SUSTAINED SOUTH TO SOUTHWESTERLY WINDS
  WITH GUSTS UP TO 45 MPH.

* IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING.

&&

$$

MBS
428 
WWUS74 KOUN 170900
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
300 AM CST THU NOV 17 2016

OKZ031-171800-
/O.EXA.KOUN.WI.Y.0011.161117T1600Z-161118T0000Z/
SEMINOLE-
INCLUDING THE CITIES OF...SEMINOLE...WEWOKA
300 AM CST THU NOV 17 2016

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* TIMING...LATE THIS MORNING THROUGH LATE AFTERNOON.

* WINDS...25 TO 35 MPH SUSTAINED SOUTH TO SOUTHWESTERLY WINDS
  WITH GUSTS UP TO 45 MPH.

* IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING.

&&

$$

OKZ006>008-011>013-017>020-024>026-029-030-171800-
/O.CON.KOUN.WI.Y.0011.161117T1600Z-161118T0000Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-
PAYNE-CANADIAN-OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE-
INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD...
POND CREEK...LAMONT...WAKITA...PONCA CITY...BLACKWELL...
FAIRVIEW...ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER...
HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...
MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE
300 AM CST THU NOV 17 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* TIMING...LATE THIS MORNING THROUGH LATE AFTERNOON.

* WINDS...25 TO 35 MPH SUSTAINED SOUTH TO SOUTHWESTERLY WINDS
  WITH GUSTS UP TO 45 MPH.

* IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING.

&&

$$
003 
WWUS74 KOUN 172132
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CST THU NOV 17 2016

OKZ008-011>013-017>020-024>026-029>031-180545-
/O.NEW.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/
/O.CON.KOUN.WI.Y.0011.000000T0000Z-161118T0000Z/
KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-PAYNE-CANADIAN-
OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE-SEMINOLE-
INCLUDING THE CITIES OF...PONCA CITY...BLACKWELL...FAIRVIEW...
ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER...
HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...
MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE...
SEMINOLE...WEWOKA
332 PM CST THU NOV 17 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING.

* TIMING...WINDS WILL BE STRONG THROUGH SUNSET...TEMPERATURES
  FALLING BELOW FREEZING BEHIND STRONG COLD FRONT FRIDAY NIGHT.

* WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 40 MPH.
           
* TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S TO LOWER
  30S BY SATURDAY MORNING. 

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY
  FOR HIGH PROFILE VEHICLES. 

  THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND 
  OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT INSIDE.

&&

$$

OKZ006-007-180000-
/O.CON.KOUN.WI.Y.0011.000000T0000Z-161118T0000Z/
ALFALFA-GRANT-
INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD...
POND CREEK...LAMONT...WAKITA
332 PM CST THU NOV 17 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...THROUGH LATE AFTERNOON.

* WINDS...SOUTH TO SOUTHWEST WIND 25 TO 35 MPH WITH GUSTS UP TO
  40 MPH.

* IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING.

&&

$$

OKZ014>016-021>023-027-028-032>042-044>046-TXZ083>090-180545-
/O.NEW.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/
ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-MCCLAIN-
HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...CHEYENNE...HAMMON...SEILING...VICI...
TALOGA...LEEDEY...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...BURNS FLAT...SENTINEL...ANADARKO...HINTON...CHICKASHA...
TUTTLE...PURCELL...NEWCASTLE...BLANCHARD...HOLDENVILLE...
WETUMKA...HOLLIS...MANGUM...GRANITE...HOBART...SNYDER...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...LINDSAY...
WYNNEWOOD...SULPHUR...DAVIS...ADA...WALTERS...TEMPLE...WAURIKA...
RINGLING...RYAN...ARDMORE...QUANAH...CROWELL...VERNON...
SHEPPARD AFB...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...SCOTLAND...HENRIETTA
332 PM CST THU NOV 17 2016

...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING. 

* TIMING...TEMPERATURES FALLING BELOW FREEZING BEHIND STRONG COLD
  FRONT FRIDAY NIGHT.
          
* TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S TO LOWER
  30S BY SATURDAY MORNING. 

* IMPACTS...THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL
  PLANTS AND OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT INSIDE.

&&

$$
050 
WWUS74 KOUN 172257
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CST THU NOV 17 2016

OKZ008-011>013-017>020-024>026-029>031-181015-
/O.CAN.KOUN.WI.Y.0011.000000T0000Z-161118T0000Z/
/O.CON.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/
KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-PAYNE-CANADIAN-
OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE-SEMINOLE-
INCLUDING THE CITIES OF...PONCA CITY...BLACKWELL...FAIRVIEW...
ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER...
HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...
MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE...
SEMINOLE...WEWOKA
457 PM CST THU NOV 17 2016

...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

* TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S IN NORTHERN OKLAHOMA
  TO LOWER 30S IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS BY
  SATURDAY MORNING.

THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND
OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS... SMALL TREES OR OTHER TENDER VEGETATION
WHICH COULD BE HARMED BY A FREEZE... TAKE THE TIME NOW TO PROTECT
THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT
INSIDE.

&&



$$

OKZ006-007-181015-
/O.CAN.KOUN.WI.Y.0011.000000T0000Z-161118T0000Z/
/O.EXA.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/
ALFALFA-GRANT-
INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD...
POND CREEK...LAMONT...WAKITA
457 PM CST THU NOV 17 2016

...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING. THE WIND ADVISORY HAS BEEN CANCELLED. 

* TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S BY SATURDAY
  MORNING.

THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND
OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS... SMALL TREES OR OTHER TENDER VEGETATION
WHICH COULD BE HARMED BY A FREEZE... TAKE THE TIME NOW TO PROTECT
THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT
INSIDE.


&&

$$

OKZ005-009-010-181015-
/O.EXA.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/
WOODS-ELLIS-WOODWARD-
INCLUDING THE CITIES OF...ALVA...SHATTUCK...ARNETT...GAGE...
FARGO...WOODWARD
457 PM CST THU NOV 17 2016

...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING. 

* TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S BY SATURDAY
  MORNING.

THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND
OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS... SMALL TREES OR OTHER TENDER VEGETATION
WHICH COULD BE HARMED BY A FREEZE... TAKE THE TIME NOW TO PROTECT
THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT
INSIDE.

&&

$$

OKZ014>016-021>023-027-028-032>042-044>046-TXZ083>090-181015-
/O.CON.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/
ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-MCCLAIN-
HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...CHEYENNE...HAMMON...SEILING...VICI...
TALOGA...LEEDEY...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...BURNS FLAT...SENTINEL...ANADARKO...HINTON...CHICKASHA...
TUTTLE...PURCELL...NEWCASTLE...BLANCHARD...HOLDENVILLE...
WETUMKA...HOLLIS...MANGUM...GRANITE...HOBART...SNYDER...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...LINDSAY...
WYNNEWOOD...SULPHUR...DAVIS...ADA...WALTERS...TEMPLE...WAURIKA...
RINGLING...RYAN...ARDMORE...QUANAH...CROWELL...VERNON...
SHEPPARD AFB...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...SCOTLAND...HENRIETTA
457 PM CST THU NOV 17 2016

...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

* TEMPERATURE...TEMPERATURES FALLING INTO THE UPPER 20 AND LOWER
  30S BY SATURDAY MORNING.

* IMPACTS...THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL 
  PLANTS AND OTHER TENDER VEGETATION LEFT OUTDOORS OR 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU HAVE PLANTS... SMALL TREES OR OTHER TENDER VEGETATION
WHICH COULD BE HARMED BY A FREEZE... TAKE THE TIME NOW TO PROTECT
THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT
INSIDE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 16, 11:13 AM CST, 3 hours 18 minutes earlier.

Area forecast discussion, Nov 16, 11:13 AM CST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1113 AM CST Wed Nov 16 2016

.DISCUSSION...
Southerly winds will strengthen this afternoon and remain rather
gusty through the night and into tomorrow. Sites may see some low
level wind shear overnight into early morning, but right now it
doesn't look to be enough to warrant mention in the TAFs.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  83  57  78  46 /   0   0   0  10
Hobart OK         82  54  79  44 /   0   0   0  10
Wichita Falls TX  84  55  82  48 /   0   0   0  10
Gage OK           88  54  79  36 /   0   0   0   0
Ponca City OK     83  59  80  44 /   0   0   0  10
Durant OK         85  56  80  56 /   0   0   0  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 7 PM CST this evening for OKZ004-005-009-
     010-014-015-021-033-034.

TX...None.
&&

26/12
Hazardous weather outlook, Nov 16, 4:28 AM CST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
428 AM CST WED NOV 16 2016

OKZ004>048-050>052-TXZ083>090-171030-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
428 AM CST WED NOV 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF NORTHWESTERN OKLAHOMA DUE TO BREEZY
SOUTH WINDS...WARM TEMPERATURES...LOW HUMIDITY...AND DRY VEGETATION.
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE
POSSIBLE ACROSS WESTERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.FIRE WEATHER...
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
CONTINUE UNTIL FRIDAY.

NEAR CRITICAL WILDFIRE CONDITIONS ARE EXPECTED AREA WIDE THURSDAY
DUE TO WARM TEMPERATURES...STRONG SOUTH WINDS...LOW HUMIDITY...AND
DRY VEGETATION. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS
WILL THEN BE POSSIBLE BEHIND A COLD FRONT FRIDAY AFTERNOON.

.THUNDERSTORMS...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SOUTH OF I44
THURSDAY EVENING THROUGH EARLY FRIDAY MORNING.

.FREEZE...
SUBFREEZING TEMPERATURES WILL BE POSSIBLE SATURDAY AND SUNDAY
MORNING ACROSS MUCH OF OKLAHOMA AND POSSIBLY NORTH TEXAS.
WIDESPREAD FROST COULD OCCUR AS WELL.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:29 PM CSTFire Weather WatchOUNEllis, Harper13 hr

Nearby

Wind Advisories in Oklahoma, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.